What are the active ingredients in Advil® PM Liqui-Gels®?
Each Advil® PM Liqui-Gels® capsule contains 200 mg of ibuprofen and 25 mg of diphenhydramine hydrochloride, a gentle, non-habit forming sleep aid. The ibuprofen relieves pain over several hours, while the diphenhydramine helps you get a full night’s sleep. The combination of these ingredients not only reduces your pain, it shortens the time it takes to fall asleep and increases the duration of your sleep. The result: a better night's sleep.
What is the recommended dosage for Advil® PM Liqui-Gels®?
The recommended dose of Advil® PM Liqui-Gels® is two capsules at bedtime, for adults and children 12 years and older. The two capsule dose contains a combined total of 400 mg of ibuprofen and 50 mg of diphenhydramine hydrochloride. You should not take more than 2 capsules in 24 hours. Stop use and ask a doctor if: pain gets worse or lasts more than 10 days or if sleeplessness persists continuously for more than 2 weeks.
What is the definition of “solubilized ibuprofen”?
"Solubilized ibuprofen" is ibuprofen that has been completely dissolved in a liquid center inside a soft capsule shell. In the case of Advil® PM Liqui-Gels®, the solubilized ibuprofen is in a liquid center inside a soft capsule shell.
What are some possible side effects of Advil® PM Liqui-Gels®?
All medicines can cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most common side effects persist or become bothersome: Constipation; diarrhea; dizziness; drowsiness; dry mouth, throat, and nose; excitability; gas; headache; heartburn; nausea; stomach pain or upset; thickening of mucus in nose or throat.